| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the subject device had the coating peel-off from the insertion section of the flexible tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
New information added on fields: h3 and h6.This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reportable malfunction was confirmed during the evaluation.It was presumed that the event was caused by stress of repeated use, external factors, or handling.However, the definitive root cause of the reported issue could not be determined.There is an inspection method for the relevant event in the instruction manual for tracheal intubation fiberscope lf-tp/dp/gp ¿chapter 3 preparation and inspection 3.2 preparation and inspection of the endoscope".Olympus will continue to monitor field performance for this device.